default-icon
Bit high cholesterol
During body checkup we got to know about bit high cholesterol. Last time also was having near about same values and doctor prescribed Tonact. Have taken for one month. Should medicine be taken again and visit doctor.
87 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Alka A. Nirantar
General Physician 42 yrs exp Pune
Are you obes?do you havd family history of high bp or diabetes?you need to undergo detail councilling.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Shilpa Dane Gaba
General Physician 14 yrs exp Pune
The report you have sent me shows incresed Triglycerides and VLDL levels for which you need treatment..Along with medicines one needs to do a few Life style modifications too which will help in the long run.For further assistance please visit our Clinic.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.